# SDR AALA201705119018

- Difficulty date: March 25, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 46,406 hours, 17,040 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON RUDDER NR 5 HINGE FITTING ASSEMBLY FORKED END. REPLACED HINGE FITTING IAW SRM 51-42-11.
